# SDR DALA1162943715

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 37,491 hours, 15,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111625
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FUSELAGE FRAME AT STA 440 LT HAS CRACK AT INBD RIVET HOLE AT AT PSU ATTACH CLIP STRINGER.  REPAIRED PER ERA 494564-14.
